MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-4254
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Injury (2348)
Date of Event 12/14/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a deep brain stimulator implant procedure, the physician had difficulty using the tunneling tool as the device did not give enough support.The physician changed the patients neck position, used a different type of tunneling tool and made an additional wound to insert the lead and complete the procedure.The device will not be returned as it was disposed of by the medical facility.

Brand Name
NA
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key11047798
Report Number3006630150-2020-06302
Device Sequence Number16405780
Product Code LGW
UDI-Device Identifier08714729762751
UDI-Public08714729762751
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2022
Device Model NumberSC-4254
Device Catalogue NumberSC-4254
Device Lot Number25835793
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2020
Initial Report FDA Received Date12/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR